MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via email that a patient underwent a right knee arthroscopy and aclr with allograft procedure on 12/16/2022.On (b)(6) 2022, the patient started to experience itchiness and small hives forming on the right leg near the scar.By (b)(6) 2022, the patient noticed redness around the incision site.The patient informed the surgeon and was given antibiotics and benadryl.By (b)(6) 2023, the issue was resolved and the skin looked normal.On (b)(6) 2023, the patient noticed swelling and redness at the incision site.The surgeon prescribed antibiotics but, eventually, an abscess-like bump formed in the leg, which was drained in an in-office procedure.Later, the abscess re-formed and burst on its own, and another round of antibiotics was prescribed.The patient underwent i &d.As of (b)(6) 2023, the patient is still experiencing redness, swelling, pitting edema in the right leg, abscess, drainage, and wound dehiscence.The patient has had bloodwork and cultures to find the reaction cause.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) of the reported failure can be attribute to patient specific event.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
Ø9X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18181851
Report Number1220246-2023-08831
Device Sequence Number7717027
Product Code MAI
UDI-Device Identifier00888867276970
UDI-Public00888867276970
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberØ9X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-09
Device Lot Number15076394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown